RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 3, Pages 475–477 (Mi mz860)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

On a lower bound for the growth function of the Grigorchuk group

Yu. G. Leonov

Ukrainian State Academy of Communications

DOI: https://doi.org/10.4213/mzm860

Full text: PDF file (195 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:3, 403–405

Bibliographic databases:

Received: 30.06.1999

Citation: Yu. G. Leonov, “On a lower bound for the growth function of the Grigorchuk group”, Mat. Zametki, 67:3 (2000), 475–477; Math. Notes, 67:3 (2000), 403–405

Citation in format AMSBIB
\Bibitem{Leo00}
\by Yu.~G.~Leonov
\paper On a~lower bound for the growth function of the Grigorchuk group
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 3
\pages 475--477
\mathnet{http://mi.mathnet.ru/mz860}
\crossref{https://doi.org/10.4213/mzm860}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1779480}
\zmath{https://zbmath.org/?q=an:0984.20020}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 3
\pages 403--405
\crossref{https://doi.org/10.1007/BF02676677}


Linking options:
  • http://mi.mathnet.ru/eng/mz860
  • https://doi.org/10.4213/mzm860
  • http://mi.mathnet.ru/eng/mz/v67/i3/p475

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bartholdi L. Grigorchuk R. Nekrashevych V., “From Fractal Groups to Fractal Sets”, Fractals in Graz 2001: Analysis - Dynamics - Geometry - Stochastics, Trends in Mathematics, ed. Grabner P. Woess W., Birkhauser Verlag Ag, 2003, 25–118  mathscinet  zmath  isi
    2. Erschler, A, “Not residually finite groups of intermediate growth, commensurability and non-geometricity”, Journal of Algebra, 272:1 (2004), 154  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Bartholdi, L, “A mealy machine with polynomial growth of irrational degree”, International Journal of Algebra and Computation, 18:1 (2008), 59  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Bartholdi L., Erschler A., “Groups of Given Intermediate Word Growth”, Ann. Inst. Fourier, 64:5 (2014), 2003–2036  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:319
    Full text:95
    References:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020